# SDR DALA13007143214

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO AT FR 31 BETWEEN CENTERLINE AND STR 43R, SHEAR TIE HAS CORROSION.  CHECKED LIMITS L=1.00" W=1.00" D=0.010" NO ALLOWABLE DAMAGE IAW SRM 53-21-12.  INSTALLED FABRICATED SHEAR TIE ON STAM TRAVELER T13/982826 MAT 2024-0 .063C BATCH 1942022 HEAT TREATED TO T4 IAW AMS 27705 IAW SRM 53-21-12 AND SRM 51-42-11.
